MathSciNet Relay Station
MathSciNet bibliographic data
MR2115077 (2005h:35162) 35K55 (35B40 35D05 35K20)
Dávila, Juan; Montenegro, Marcelo Existence and asymptotic behavior for a singular parabolic equation. Trans. Amer. Math. Soc. 357 (2005), no. 5, 1801–1828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement